# SDR FDEA201209063240

- Difficulty date: September 6, 2012
- Submitted: September 6, 2012
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 66,738 hours, 22,471 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Out Of Adjust
- Location: Door Warning
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INTERMITTENT " LT FWD ENTRY DOOR " EICAS AFTER  LANDING.  ALL FLIGHT INFORMATION ON FMS WAS LOST AFTER EICAS MESSAGE, DOOR APPEARED CLOSED.  ADJUSTED PROXIMITY TARGET IAW SMP OPS CHECKED GOOD.
